general eczema discussions

Moderators: talkhealth, Koh Ming Shao, AnnaB, StephanieJae, Marcie Mom

TSW or something else?

Postby conanbarbarian on Sat Jan 06, 2018 9:40 pm

Hi, i'm now 19 years old and i've had eczema all my life. Since i've been 12 i used topical steroids to control my eczema. In december 2016, my simptoms become worse than ever and my parents decided to try homeopathy to cure my eczema. I've visited local homeopath and she gave me one pill. This is the moment when i stopped using topical steroids. Month after that and after aggravation of symptoms, my skin become very clear and healthy (better than ever) until September. Then, i started seeing small red patches inside my elbows. I've visited my homeopath again and she gave me another pill. Next two months, symptoms were sometimes worse sometimes better. At the end of November, i took another pill. It took 20 or so days and at the end of December i couldn't resist symptoms and i took topical steroid. After just a couple of days my eczema has gone. Then one day before NYE, i took topical steroid again to remove one red patch on neck. I decided to stop that in 2018 and today my symptoms are back. Are these topical steroid withdrawal (TSW) symptoms or something else? My diet is same as always (also when my skin was health for 6 months i took same diet). I would really aprecciate all your answers! Thanks in advance!
conanbarbarian
 
Posts: 1
Joined: Sat Jan 06, 2018 9:25 pm

Re: TSW or something else?

Postby talkhealth on Sun Jan 07, 2018 10:06 am

Hello - we have an ask the expert session run in conjunction with the British Skin Foundation opening on January 15th http://www.talkhealthpartnership.com/online_clinics/ask_expert_bsf_womens_skin_problems.php with top UK dermatologists answering your questions directly on the 18th - so please do post your question to them during the week as they will definitely be able to advise you. However it would be very interesting to also hear from the community as to what their first hand experiences have been.

Best wishes for getting this sorted as soon as possible.
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog
User avatar
talkhealth
 
Posts: 691
Joined: Thu Nov 04, 2010 3:29 pm

Re: TSW or something else?

Postby Marcie Mom on Mon Jan 08, 2018 4:04 am

Sorry to hear of the skin problems - I'm not familiar with homeopathy but I think it would be wise to request the ingredients of the pill that was prescribed to you - that way, the next doctor that you see would be able to advise you better. Also on topical steroid, it was mainly in relation to over use of prescription cream - am curious too on taking topical steroid orally - always assumed that topical steroids are to be taken under doctor's direction, as the dosage and length of taking the oral corticosteroids are critical in the treatment, i.e. not to be taken like off-the-shelf flu med.. hope you find some help soon with your skin, take care!
Mei
Forum Moderator
talkhealth moderation team


Mei - Founder of http://www.EczemaBlues.com and Mom to Marcie
Visit Mei on her talkhealth blog all about eczema http://www.talkhealthpartnership.com/blog/category/member-bloggers/meis-blog/
User avatar
Marcie Mom
 
Posts: 726
Joined: Tue Apr 17, 2012 3:30 pm
Location: Singapore

Who is online
Users browsing this forum: No registered users and 1 guest